Im 29 yyears old. When i was 22 my doctor said I had epidytimitis and gave me cipro. I missed some days on the cipro but started to feel better so i thought nothing of it. For the last 7 years i have had soreness in right testicle and pain in lower right abdomen. Ive seen doctors for hernias, pulled muscles etc. last week i got discomfort when i urinated and it feels worse on a bowel movement. Could i have had an undiagnosed std these last 7 years? Ive had routine physicals and urinalysis that showed nothing out of the ordinary over the years. Any thoughts would be great.
7 years is a long time. I was diagnosed with chronic pelvic pain syndrome (CPPS) and had that for 2 years now, been through all tests and nothing found. My urologist said it can last years. Like you i get pain in that area and also the penis tip too. Have a word with your GP and get them to check again though but it could be CPPS. No cure unfortunately, just pain management.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.